Connell, I., On the group ring,
Can. J. Math. 15 (1963), 650–685.
Fisher, J. and Snider, R., Prime von Neumann regular rings and primitive group algebras, Proc. Amer. Math. Soc. U (1974), 244–250.
Formanek, E., Group rings of free products are primitive,
26 (1973), 508–511.
Goodearl, K., Prime ideals in regular self-infective rings,
Can. J. Math. 25 (1973), 829–839.
Goodearl, K. and Handelman, D., Simple self-infective rings (to appear).
Goodearl, K., Handelman, D., and Lawrence, J., Strongly prime and completely torsion-free rings, Carleton Math. Series.
Handelman, D. and Lawrence, J., Strongly prime rings, Trans. Amer. Math. Soc. (to appear).
Kaplansky, I., Algebraic and analytic aspects of operator algebras (Amer. Math. Soc).
Lambek, J., Lectures on rings and modules (Ginn and Blaisdell, New York, 1966).
Osofsky, B., A non-trivial ring with non-rational infective hull,
Can. Math. Bull. 10 (1967), 275–282.